Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Reductivity and the automorphism group of locally compact groups


Author: Dong Hoon Lee
Journal: Trans. Amer. Math. Soc. 221 (1976), 379-389
MSC: Primary 22D45
DOI: https://doi.org/10.1090/S0002-9947-1976-0414782-7
MathSciNet review: 0414782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study reductivity of locally compact groups and its effect on the automorphism group and generalize the classical results on the automorphism group of analytic semisimple groups on the one hand and of compact groups on the other.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D45

Retrieve articles in all journals with MSC: 22D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0414782-7
Keywords: Reductivity, cochains, semisimple, conjugacy classes, orbits, radical, adjoint representation
Article copyright: © Copyright 1976 American Mathematical Society